# SDR AALA202512187609

- Difficulty date: December 12, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 33,325 hours, 4,706 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GREEN EMERGENCY EXIT SIGN OVER 2L DOOR IS NOT ILLUMINATING DURING TEST. MAINTENANCE TROUBLESHOT, RESEATED TERMINAL CONNECTOR ON BACK OF LIGHT.  OPS CHK GOOD IAW AMM 33-51-00
